# SDR 2017FA0000194

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600439
- Aircraft time: 7,589 hours, 7,497 cycles
- Engine: Pwa JT15D5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Part number: M1002505
- Part serial: 312042
- Condition: Out Of Limits
- Location: Engine A/I
- Part time: 7,589 hours, 7,497 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE ANTI-ICE SYSTEM, THE ENGINE ANTI-ICE TEMP SWITCH WAS FOUND OUT OF LIMITS ON THE INDICATION.  THE SWITCH WAS REPLACED WITH NEW.
